# SDR DALA2021033001874

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 52,278 hours, 35,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON POWER UP FOR THE FIRST FLIGHT OF THE DAY, THE AFT TAILCONE EMERGENCY EXIT LIGHT WOULD CONTINUE TO BLINK ON AND OFF. REPOWERED UP THE AIRCRAFT WITH THE SAME ISSUE. ALSO, THE ENTIRE TAILCONE LIT UP AS WELL. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY POWER SUPPLY LOCATED BETWEEN THE 2 AFT LAVATORIES PER AMM 33-51-03. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #6877103)
